Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Length and dimension modulo a Serre category
Stockholm University.
1997 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 25, no 5, 1553-1561 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 25, no 5, 1553-1561 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-93854OAI: oai:DiVA.org:su-93854DiVA: diva2:649286
Available from: 2013-09-18 Created: 2013-09-18 Last updated: 2017-12-06

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Gottlieb, Christian
By organisation
Stockholm University
In the same journal
Communications in Algebra
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf